# SDR ASAA2015033011180

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 52,584 hours, 29,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE LIGHT AT ROW 3 RT INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW MM 33-51-21-962-001.  OPS NORMAL.
